# SDR GLBA20060865

- Difficulty date: October 30, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 21,003 hours, 24,605 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 243-250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CORROSION ON STRINGERS 15L AND 14L FROM APPROXIMATELY FS 243.25 TO 250.75.
